MathSciNet Relay Station
MathSciNet bibliographic data
MR2776368 (2012b:42028) 42B25
Aldaz, J. M. The weak type $(1,1)$ bounds for the maximal function associated to cubes grow to infinity with the dimension. Ann. of Math. (2) 173 (2011), no. 2, 1013–1023.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement